# SDR SWAA2021080392795

- Difficulty date: June 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT. FLOOR PANEL 140DF EDGES HAVE CORROSION / AFT CARGO FLOOR PANEL 140 DF HAS IN EXCESS OF 20 INCHES OF CORROSION AND IS OUT OF LIMITS IAW B 737 SRM 53-00-53-1A-1 FIG 102 NEW PANEL FABRICATED BOTTOM SIDE TREATED AND PRIMED IAW B 737 AMM 25-52-01-201 51-21-41-370 51-21-72-370 A48664
